| Model Number |
9390E-1001 |
| Medical Device Problem Codes |
High impedance (1291); Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that during functional testing, the device was unable to obtain an ecg signal via electrodes and failed impedance testing.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The complainant was contacted for return of the device.The device has not been returned to zoll for evaluation.